Korean J. Math.  Vol 19, No 3 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.3.

A HOMOMORPHISM OF POINTED MINIMAL SETS AND ELLIS GROUPS

H. S. Song

Abstract


In this paper we give some results on homomorphisms
of pointed minimal sets. In particular, we investigate some charac-
terizations on Ellis groups.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr